# SDR CA021210006

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Aircraft time: 12,085 hours
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Structure
- Part number: 5213040910
- Condition: Cracked
- Location: Trunnion Attach
- Part time: 12,097 hours
- Component: Nlg, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  NOSE GEAR STRUCTURE WAS CRACKED AT ALL MOUNTING POINTS. SUSPECT UNREPORTED HARD LANDING.
